# SDR IPXA2015021385871

- Difficulty date: January 21, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 46,321 hours, 14,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252446
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, DURING THE ACCOMPLISHMENT OF SB 767-53-0116 AND REQUIREMENTS OF SB 767-53A0100, FOUND DEVIATIONS AND CORROSION AS FOLLOWS, MINOR DEVIATIONS OF SB 767-53-0116, REQUIREMENTS.  CORROSION DAMAGE TO REAR SPAR SIDE FRAME FITTING COMMON TO INTERFACING SURFACE WITH REAR SPAR WEB.  CORROSION DAMAGE TO REAR SPAR WEB COMMON TO INTERFACING SURFACE WITH REAR SPAR REPAIR IAW EO 5710-56565-A AND 5340-56538-A IAW SR 3-3109778867, 3-3112279394.
